Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 2013, Issue 680


Homological mirror symmetry for toric orbifolds of toric del Pezzo surfaces

Kazushi Ueda
  • Department of Mathematics, Graduate School of Science, Osaka University, Machikaneyama 1-1, Toyonaka, Osaka, 560-0043, Japan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Masahito Yamazaki
  • Department of Physics, Graduate School of Science, University of Tokyo, Hongo 7-3-1, Bunkyo-ku, Tokyo, 113-0033, Japan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-03-23 | DOI: https://doi.org/10.1515/crelle.2012.031


We formulate a conjecture which describes the Fukaya category of an exact Lefschetz fibration defined by a Laurent polynomial in two variables in terms of a pair consisting of a consistent dimer model and a perfect matching on it. We prove this conjecture in some cases, and obtain homological mirror symmetry for quotient stacks of toric del Pezzo surfaces by finite subgroups of the torus as a corollary.

About the article

Received: 2010-06-08

Revised: 2011-06-15

Published Online: 2012-03-23

Published in Print: 2013-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2013, Issue 680, Pages 1–22, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2012.031.

Export Citation

©[2013] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

V V Przyjalkowski
Sbornik: Mathematics, 2017, Volume 208, Number 7, Page 992
Виктор Владимирович Пржиялковский and Victor Vladimirovich Przyjalkowski
Математический сборник, 2017, Volume 208, Number 7, Page 84
Raf Bocklandt
Bulletin of the London Mathematical Society, 2016, Volume 48, Number 3, Page 387
Masahiro Futaki and Kazushi Ueda
Communications in Mathematical Physics, 2014, Volume 332, Number 1, Page 53

Comments (0)

Please log in or register to comment.
Log in